# SDR UIEA2024120201149

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Part serial: TLS32495
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L/H OVER WING EMERGENCY LIGHT FAIL, NO.3 COUNT FROM FWD.( IAW AMM 33-51-03-004-034 & AMM 33-51-03-404-007 REV 112 REPLACED THE L/H OVER WING LIGHT ASSY (L01871) AND PERFORMED NEW OVERWING LIGHT INSTALLATION TEST, RESULT WAS SATISFACTORY. )
